Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

MRI Muscle twitching and Feeling Warm
jjrice2011 posted:
I just got home from an MRI of my lower back and right hip. I have had numerous MRI's but only the last two have I experienced this. The one I had 2 months ago was of my abdomen. At certain tones, my muscles would start twitching to the sound of the MRI. I mentioned it to the tech and he said that was wierd and never heard of it before. My MRI's today I had the same thing. This was for my lumbar spine. I had muscle twitching in my arms and the sides of my ribs. I think they are called your lats. I would get the twitching with every sound of the MRI only at certain sounds. Then I got this very warm feeling in my abdomen like I had a heating pad on the inside of my abdomen. Then my lower back started aching something fierce. It was worse than the reason I was having this done. I mentioned it to the tech again and this time he said he has heard of this but it is very rare. He told me to mention it to my Dr. Not sure why this is happening all the sudden. I have had 12 MRI's previous to these latest two with no such symptoms. After reading all the other posts, I think some kind of study needs to happen before something severe happens to a patient.
Caprice_WebMD_Staff responded:
Hi Jjrice,

I encourage you to repost your message on our Pain Management Community . The members there may have some thoughts for you as many of them have had numerous MRIs too.

Helpful Tips

Was this Helpful?
2 of 2 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.